# SDR ASAA2021040334498

- Difficulty date: April 3, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,799 hours, 8,974 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 453328039
- Part serial: YB043538
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 27,844 hours, 8,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FUEL DRIP ON #2 ENG FUEL OIL HEAT EXCHANGER DRAW LINE. GROUNDED - YES. REMOVED AND REPLACED FUEL OIL HEAT EXCHANGER REF B737-900 AMM 79-21-02 PERFORMED ENGINE RUN FOUND SERVO FUEL HEATER LEAKING REF L/P 60093288 FOR REMOVE AND REPLACEMENT.
